# SDR AWXA200700079

- Difficulty date: January 9, 2007
- Submitted: January 16, 2007
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- Aircraft time: 52,726 hours, 35,641 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654583468
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR -E/E BAY CABIN FLOORBEAM LOWER STRAP CRACKED, BS 324, RBL 24.  REPAIRED E/E BAY CABIN FLOORBEAM LOWER STRAP, BS 324, RBL 24, IAW B737-300 SRM 53-10-51-2R4, FIGURE 201, DETAIL VI.
